# SDR SWAA982745

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Misinstalled
- Location: Frame Chord
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AT BS 639 RT, FASTENER GOING THROUGH I/B FRAME CHORD NOT INSTALLED AS PER BOEING SRM.  REMOVED AND REPLACED NEW FASTENER IN FRAME CHORD PER BOEING SRM.
